Tehran north branch-Azad University-iran Iran, Islamic Republic of I'm an Assistant Professor of Applied Mathematics at the University of Azad university. I received my doctorate in Fluid mechanics fro pune University. My recent publication include "Tornado Dynamics" in the journal of karaj Azad university.


This paper proves the existence and uniqueness of quadratic mean almost periodic mild so-
lutions for a class of stochastic dierential equations in a real separable Hilbert space. The
main technique is based upon an appropriate composition theorem combined with the Banach
contraction mapping principle and an analytic semigroup of linear operators.


Acquistapace, P., Terreni, B.: A unied approach to abstract linear nonautonomous parabolic equa-

tions. Rend. Sem. Mat. Univ. Padova 78, 47-107 (1987)

Bezandry, P., Diagana, T.: Existence of almost periodic solutions to some stochastic dierential equa-

tions. Appl. Anal. 86, 819-827 (2007)

Bezandry, P., Diagana, T.: Square-mean almost periodic solutions nonautonomous stochastic dier-

ential equations. Electron. J. Dier. Equ. 2007, 1-10 (2007)


Bezandry, P.: Existence of almost periodic solutions to some functional integro- dierential stochastic

evolution equations. Stat. Probab. Lett. 78, 2844- 2849 (2008)

Bezandry, P., Diagana, T.: Existence of S2-almost periodic solutions to a class of nonautonomous

stochastic evolution equations, Electron. J. Qual. Theory Dier. Equ. 35, 1-19 (2008)

Bezandry, P., Diagana, T.: Existence of quadratic-mean almost periodic solutions to some stochastic

hyperbolic dierential equations. Electron. J. Dier. Equ. 2009, 1-14 (2009) 13

Cao, J., Yang, Q., Huang, Z., Liu, Q.: Asymptotically almost periodic solutions of stochastic functional

dierential equations. Appl. Math. Comput. 218, 1499- 1511 (2011)

Corduneanu, C.: Almost Periodic Functions, 2nd edn. Chelsea, New York (1989)

Da Prato, G., Zabczyk, J.: Stochastic Equations in Innite Dimensions. Cambridge University Press,

Cambridge (1992)

Dorogovtsev, A.Ya., Ortega, O.A.: On the existence of periodic solutions of a stochastic equation in

a Hilbert space. Visnik Kiiv. Univ. Ser. Mat. Mekh. 115, 21-30 (1988)

Hernandez E.M., Pelicer, M.L., dos Santos J.P.C.: Asymptotically almost periodic and almost periodic

solutions for a class of evolution equations. Electron. J. Dier. Equ. 2004 1-15 (2004)

Hernandez, E., Pelicer, H.L.: Asymptotically almost periodic and almost periodic solutions for partial

neutral dierential equations. Appl. Math. Lett. 18, 1265- 1272 (2005)

Ichikawa, A.: Stability of semilinear stochastic evolution equations. J. Math. Anal. Appl. 90, 12-44


Kannan, D., Bharucha-Reid, D.: On a stochastic integro-dierential evolution of volterra type. J.

Integral Equ. 10, 351-379 (1985)

Lunardi, A.: Analytic Semigroups and Optimal Regularity in Parabolic Problems, PNLDE, vol. 16.

Birkhauser, Basel (1995)

N'Guerekata, G.M.: Almost Automorphic Functions and Almost Periodic Functions in Abstract

Spaces. Kluwer Academic Plenum Publishers, New York (2001) 13 Vol. 63 (2013) Almost Periodic

Solutions to a Stochastic Dierential Equation 449

Pazy, A.: Semigroups of Linear Operators and Applications to Partial Equations, in: Applied Math-

ematical Sciences, Vol. 44. Springer, New York (1983)

Ren, Y., Xia, N.: Existence, uniqueness and stability of the solutions to neutral stochastic functional

dierential equations with innite delay. Appl. Math. Comput. 210, 72-79 (2009)

Sakthivel, R., Kim, J.-H., Mahmudov, N.I.: On controllability of nonlinear stochastic systems. Rep.

Math. Phys. 58, 433-443 (2006)

Sakthivel, R., Luo, J.: Asymptotic stability of impulsive stochastic partial dierential equations with

innite delays. J. Math. Anal. Appl. 356, 1-6 (2009)

Sakthivel, R., Luo, J.: Asymptotic stability of nonlinear impulsive stochastic dierential equations.

Stat. Probab. Lett. 79, 1219-1223 (2009)

Tudor, C.: Almost periodic solutions of ane stochastic evolutions equations. Stoch. Stoch. Rep. 38,

-266 (1992)

Xie, B.: Stochastic dierential equations with non-lopschitz coecients in Hilbert spaces. Stoch. Anal.

Appl. 26, 408-433 (2008)

Zhao, Z.H., Chang, Y.K., Li, W.S.: Asymptotically almost periodic, almost periodic and pseudo

almost periodic mild solutions for neutral dierential equations. Nonlinear Anal. RWA 11, 3037-3044